# SDR 2006UALA01252

- Difficulty date: June 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 28,911 hours, 10,919 cycles
- Engine: Iae V2522A5
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO THE LOSS OF THE WEATHER RADAR.   REPLACED WEATHER RADAR CONTROL PANEL 3SQ PER AMM 34-41-12. SYSTEM TEST PER AMM 34-41-00 NORMAL.
